Measure density and extendability of Sobolev functions.

P. Hajlasz; P. Koskela; H. Tuominen

Revista Matemática Iberoamericana (2008)

  • Volume: 24, Issue: 2, page 645-669
  • ISSN: 0213-2230

How to cite


Hajlasz, P., Koskela, P., and Tuominen, H.. "Measure density and extendability of Sobolev functions.." Revista Matemática Iberoamericana 24.2 (2008): 645-669. <>.

author = {Hajlasz, P., Koskela, P., Tuominen, H.},
journal = {Revista Matemática Iberoamericana},
keywords = {Sobolev extension; doubling measure},
language = {eng},
number = {2},
pages = {645-669},
title = {Measure density and extendability of Sobolev functions.},
url = {},
volume = {24},
year = {2008},

AU - Hajlasz, P.
AU - Koskela, P.
AU - Tuominen, H.
TI - Measure density and extendability of Sobolev functions.
JO - Revista Matemática Iberoamericana
PY - 2008
VL - 24
IS - 2
SP - 645
EP - 669
LA - eng
KW - Sobolev extension; doubling measure
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.